# SDR IPXA10562467

- Difficulty date: September 7, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO NR 4 FLOOR PANEL UPPER SURFACE HAS AREAS OF CORROSION.  FABRICATED FWD CARGO NR 4 FLOOR PANEL IAW SRM 51-40-05-0G.
